# SDR COMA9710491

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CARGO DOOR WARNING DURING TAKEOFF.  CLEANED DEBRIS FROM CARGO DOOR AREA.  DOOR AND WARNING SYSTEM OPERATE NORMAL.
